S.A – Texas
- Tagged with:
Describe the symptoms and the timeline of the reaction.
My name is Shahad Amdeen, a masters student who lost her education and health after receiving Johnsons covid vaccine on March, 2021. My life changed miserably after receiving that shot and I barely finished my first year of the school's program. I tried to stay strong but the fatigue and weakness affected me. I am suffering from body bruising especially on arms and legs. I also have chest and abdominal pain. It is getting worse day by day and I am developing tingling and numbness all over my arms and legs. All of my body hurts me from head to toe as if I am having allergic reactions. Sometimes, I feel that my body is burning and I take a look and I either find bruises or veins popping out and that us scaring me so much. I can't use my arms or legs and I had to be on medical leave for school this semester. I really want to go back and finish my masters degree and pursue my life goals and dreams. I am becoming disable day by day and I am scared from dying. It dies hurt me to see people not understanding what I am going through or not believing it.
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.